Skip to content
Birth Control ?
avatar
An_248243 posted:
I have been suffering from many different symptoms for a while now and I am wondering if they are related to one another or if they might be brought on by birth control. These symptoms have become overwhelming intense over the last two weeks....Excessive crying (everyday several times a day), nipple pain, nausea, unable to control my mood or reaction to things, I have been on ortho lo for 5-7 years and no I am not pregnant. Please any suggestions or advice would mean a great deal to me. Thank you for your time.
Reply
 
avatar
georgiagail responded:
Breast tenderness, nausea and mood swings are some of the common side effects from oral contraceptives. It is a bit unusual that someone who has been on these for as long as you have would suddenly begin experiencing these but it's possible.

Gail


Helpful Tips

periods
why is my blood dark at the beginning of my period ? More
Was this Helpful?
0 of 1 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.